| Model Number |
3189 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete event and patient information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient experienced pain at the ipg site, ineffective therapy, and shocking sensation.Surgical intervention was undertaken in oct 2023 wherein the ipg was repositioned; however, the issues persisted.As a result, the patient underwent another surgical intervention wherein the entire system was explanted on an unknown date.